'Symptoms indicate chemicals use' in Syria

Dr Niazi Habash, who treated victims of April 13 attack on civilians, discusses his conclusions in exclusive interview.

    Foaming at the mouth, dilated pupils and difficulty in breathing are among the symptoms experienced by victims of an attack on civilians and medical staff in Syria on April 13 - which is now thought to have been caused by chemical weapons.

    British, French and Israeli intelligence have backed claims by opposition fighters battling Syrian President Bashar al-Assad's forces that chemical weapons had been used in Allepo.

    But while Syrian state television has said that the opposition fighters are to blame, the US now says that its intelligence assessments show, with varying degrees of confidence, that Assad's regime has used sarin gas.

    Al Jazeera's Sue Turton spoke to Dr Niazi Habash who treated some April 13 attack victims. He said the symptoms indicated use of chemicals.

    SOURCE: Al Jazeera


    YOU MIGHT ALSO LIKE

    Meet the deported nurse aiding asylum seekers at US-Mexico border

    Meet the deported nurse helping refugees at the border

    Francisco 'Panchito' Olachea drives a beat-up ambulance around Nogales, taking care of those trying to get to the US.

    The rise of Pakistan's 'burger' generation

    The rise of Pakistan's 'burger' generation

    How a homegrown burger joint pioneered a food revolution and decades later gave a young, politicised class its identity.

    'We will cut your throats': The anatomy of Greece's lynch mobs

    The brutality of Greece's racist lynch mobs

    With anti-migrant violence hitting a fever pitch, victims ask why Greek authorities have carried out so few arrests.